Scientists have attempted to test the association between anabolic steroids and aggression by administering high steroid doses or placebo for days or weeks to human volunteers and then asking the people to report on their behavioral symptoms. To date, four such studies have been conducted. In three, high steroid doses did produce greater feelings of irritability and aggression than did placebo, although the effects appear to be highly variable across individuals. In one study, the drugs did not have that effect. One possible explanation, according to the researchers, is that some but not all anabolic steroids increase irritability and aggression. Recent animal studies show an increase in aggression after steroid administration.
The medical information provided in this site is for educational purposes only and is the property of the American Osteopathic College of Dermatology. It is not intended nor implied to be a substitute for professional medical advice and shall not create a physician - patient relationship. If you have a specific question or concern about a skin lesion or disease, please consult a dermatologist. Any use, re-creation, dissemination, forwarding or copying of this information is strictly prohibited unless expressed written permission is given by the American Osteopathic College of Dermatology.
Help I have a friend who is a gym goer Im not sure of his quantity or how long he has been taking steroids, but stopped recently because he had really bad neck pain. No dr or scan, ultrasound etc showed anything. Put on huge pain killer amounts didnt help alot but felt after about six weeks some relief. Until today when he thinks a prior knee issue has flared up. If this a result of steroid abuse how long before it heals? Im pretty sure he wont touch them again. He can handle all over aches and pains but these last two injuries have had him off work.